MAUDE Adverse Event Report: K2M, INC. ALEUTIAN IBF SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE

K2M, INC. ALEUTIAN IBF SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 503-20927B
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Pain (1994); No Information (3190)
Date of Event 01/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has not yet returned to manufacturer for evaluation, and a thorough investigation could not be completed as no lot number has been identified/confirmed in this case.Since the cage was not returned no physical, material, chemical evaluation could be performed, and the exact cause of the reported issue could not be ascertained.If more information becomes available manufacturer will file a follow-up report at that time.Not returned.
 
Event or Problem Description
It was reported to k2m, inc on (b)(6) 2016 that a cage migrated.Patient was revised.Dates unknown.
 
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint.A review of all applicable material, inspection, manufacturing, storage and distribution records according to the description of the product used was conducted.All records revealed that the product lot was manufactured within specifications and distributed in accordance with all operating procedures.A review of the manufacturing and inspection records did not reveal any contributing information/trends.The exact cause of the reported issue could not be ascertained for the cage migration.

Brand Name
ALEUTIAN IBF SYSTEM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
K2M, INC.
751 miller dr se
suite f1
leesburg VA 20175
MDR Report Key5475492
Report Number3004774118-2016-00013
Device Sequence Number554100
Product Code ODP
UDI-Device Identifier10888857121454
UDI-Public10888857121454
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K133614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number503-20927B
Device Lot NumberBWTW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/04/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2016
Supplement Report FDA Received Date05/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;